# SDR DALA2017092707113

- Difficulty date: September 24, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 67,881 hours, 13,745 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Loose
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR HARD TO OPEN & CLOSE.   THE DOOR OPENED AND CLOSED NORMALLY.  FOUND THE DUST SEAL LOOSE AT BOTTOM.   SECURED THE DUST SEAL.
